# SDR CALA2021102501965

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Skin
- Part number: D5348001120400
- Condition: Corroded
- Location: Fr69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 69-70 BETWEEN STGR 2L-2R HAS SURFACE CORROSION ON FUSELAGE CR OWN SKIN,WHERE (2EA) COAX CABLES PASS THROUGH. BEFORE THE AIRCRAFT REACHES 113,200 TOTAL AIRCRAFT FLIGHT CYCLES ALL WORK ACCOMPLISHED ON HAECO NR 9296415. ACCOMPLISHED INTERIM REPAIR AT FR 69-70 BETWEEN STRG 2L-2R IAW E CRA 5340-01998 PART 1.1. DIP CREATED TO ACCOMPLISH A PERMANENT R EPAIR PER PART 3 OF LATEST REVISION OF ECRA 5340-01998 ON OR OK TO CARRY PER ECRA 5340-01998, ACCOMPLISH A PERMANENT REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT PER PART 3 OF LATEST REVISION OF ECRA 5340-01998 ON OR BEFORE THE AIRCRAFT REACHES 113,200 TOTAL AIRCRAFT FLIGHT CYCLES. TOMC APPROVED QC REVIEWED. TOMC APPROVED QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
